# SDR USAA2014081100002

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,606 hours, 24,247 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING SMELL DURING TAXI OUT IN REAR OF ACFT.  FLIGHT RETURNED TO THE GATE.  ACCOMPLISHED JOB CARD 26L00021001, TROUBLESHOOT CABIN AIR QUALITY.  CHECKED ENG, PACK INLETS & APU INLETS.  NO PROBLEMS FOUND.  FOUND APU SERVICED PAST 1LT MARK.  REMOVED EXCESS OIL. CHECKED AFT GALLEY CHILLER & COFFEE MAKERS, NO PROBLEM FOUND.  FOUND AFT GALLEY AIR EXHAUST FILTERS CLOGGED.  REPLACED FILTERS, RAN APU BLEED & PACKS.  NO SMELL RETURNED.  RAN ENG, NO SMELL FOUND.  OK FOR SERVICE.
